carboplatin taxotere

October 12, 2010

Carboplatin Taxotere Cause Heartburn

Taxotere, taxol or paciltaxen and carboplatin are usually used together for chemotherapy. People suffering from lung cancer or ovarian cancer commonly referred to paciltaxen and carboplatin as just ?PC.?

These two chemicals are administered by intravenous (IV) injection over a period of several hours and one of the most common adverse effects besides the usual fatigue is heartburn or acid indigestion.

The whole premise if using chemical therapy is to poison the cancer cells to death. The problem is chemicals like taxotere and carboplatin can also kill you.

Anyone undergoing chemical therapy will be well briefed on the dangers and risks involved with such a barbaric approach to wellness. Someday our great grandkids children will look back at the 21st century and call it The Chemical Dark Ages.

Heartburn is the least of your worries with ?PC? therapy.

Paciltaxen and carboplatin are harsh chemicals that actually damage your Red Blood Cells (RBC), preventing them from clotting blood and make it difficult to stop bleeding should you cut yourself. You?ll also notice while using ?PC? chemical therapy that you?ll bruise very easy for the same reason.

Red Blood Cells (RBC) aren?t the only ones at risk; your White Blood Cells (WBC) are also damaged by carboplatin taxotere treatment weakening your immune system. I can?t think of anything quite like getting heartburn along with a flu infection, fatigue and all the muscle aches and pains too.

The heart burn experience from taxol and carboplatin arises usually in the aftermath of nausea and vomiting. Chances are you?ll be downing a lot of anti-vomiting medications to help you tolerate all these adverse effects.

Stomach indigestion, heartburn and acid reflux will likely be accompanied by severe stomach pain along with constipation if you?re dehydrated, otherwise ?PC? therapy will trigger diarrhea too.

These chemicals are the one?s responsible for hair loss the first 3 or 4 weeks after your first treatment. Hair loss from ?PC? affects your eyebrows, lashes and body hair as well.

The worst part about suffering from heartburn and vomiting during your chemotherapy is the stinging mouth sores some people get.

Remember if you?ve chosen chemotherapy with taxol and carboplatin, the effects listed here are temporary and will go away once you?ve completed your chemotherapy treatments.

Always seek a health professional who is well versed in alternative therapies for any health issue whether its cancer or heartburn, both can be cured naturally. It?s important to remember which ever route you chose, it is your body that heals itself in the end, so why not start by working with it in the beginning?

Be careful NOT to take more drugs with your ?PC? therapy to block all these symptoms. You may want to find the remedies for heartburn and the rest of it before you start the heavy drugs.

Always ask you doctor?s opinion, especially while going through a severe regime like Carboplatin taxotere. Hopefully your doctor will suggest nurturing your immune system with raw whole food sourced nutrients and give you a heartburn remedy before you go any further.

You were born to heal,

Todd M. Faass?

Health Ecologist

Filed under Heartburn Remedies by

Permalink Print Comment

Privacy Policy - Terms of Service

©2016 Barton Publishing, Inc. All Rights Reserved
Toll Free: 1.888.356.1146 Outside US: +1.617.603.0085
Phone Support is available between 9:00 AM and 5:00 PM EST
PO Box 50, Brandon, SD 57005 USA